# SDR AALA202202146249

- Difficulty date: February 12, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N973AN
- Make and model: Boeing 737*
- Aircraft serial: 29548
- Aircraft time: 59,089 hours, 24,432 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 1048462073NG08
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT FALLING OFF AT SEAT 16C. REPLACED ESCAPE LIGHT HOUSING WITH NEW IAW CMM 25-23-67, OPS CHECK GOOD.
